It is currently Tue Aug 22, 2017 3:12 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Tue Apr 06, 2010 1:19 pm 
Offline
Average Poster
Average Poster

Joined: Tue Mar 23, 2010 1:39 pm
Posts: 9
I have another question. I was taking neurontin 800mg 4x daily, and just now ran out (these were refills from the doc I lost due to prescription altering when I was using) and now am flat out. I have run out before, and had really bad w/ds from it. Almost liek opiate w/d and I wondered if the sub I am taking now, will work for the neuro w/ds. I cannot get anymore, and just took my last pill last night. Neuro w/ds are terrible for anyone who has never experienced it. So, just thought I would ask to see if anyone knew. Not sure what the rules are for starting another thread hen you already have one? If i did the wrong thing, sorry, and maybe you could move it? thank you in advance for your replies! Love, Becky


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 06, 2010 1:42 pm 
Offline
3 Months or More
3 Months or More

Joined: Mon Apr 05, 2010 1:22 pm
Posts: 95
I am shocked to hear you are w/d from Neurontin - my dr gave it to me and I take 300mg two times a day and i am trying to get of subutex and the neurontin helps. I was on 300mg 3x a day but the stupid dr changed it and now I am having anxiety. This med works great for my bipolar i just have to get my dr on board, I want to take 600mg 3x day that would help me so much, so I got to talk to him about putting me on more, I wish I could help you, I always thought they give neurontin to help with w/d but maybe I am wrong. Why are you going off of it. Do you abuse it??? I know that if I take two at once I do get a funny feeling is that why you take so much???


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 06, 2010 1:46 pm 
Offline
Average Poster
Average Poster

Joined: Tue Mar 23, 2010 1:39 pm
Posts: 9
No that was the dr. prescribed amount that i was supposed to take. He had me on 800mg 4x a day, but I am out of refills since i cant see that doc anymore, and now I have none. It does help with opiate w/d. I was on it for seizures, but it does have w/ds when you dont have it. You can google neurontin w/ds and you will see all thepeople that have also had that. It does seem surprising, but it really does. It works well, and I hate not to have it anymore, but nothing I can do about it.. Just wondering if subs worked for it,too?


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Apr 06, 2010 1:53 pm 
Offline
3 Months or More
3 Months or More

Joined: Mon Apr 05, 2010 1:22 pm
Posts: 95
can you go see another dr and tell them about what you are going through, maybe you need to take the med. I am givien it for my bipolar like I said. Why can't you see the dr? Did something happen? I did research it and saw that, maybe that is what happened to me when I stopped early in my pregnacy, maybe I was withdraweling from Neurontin and that is what caused my anxiety - you know it make perfect sense now!! That dr should have kee me on it because I was getting better and he took me off of it :( so can you see another dr if you really need to take it


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 06, 2010 3:51 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I've taken neurontin on and off over the years and have never had withdrawals from stopping it. The last time I went off was about 5 or 6 months ago, I was switched to a different medication - no tapering and no withdrawals. Now obviously, that's just me, but I've never been aware of them causing withdrawals. That is, until now. Doing a Google search does produce results under "Neurontin Withdrawals", although I can't attest to how many of those hits are evidence-based or anecdotal.

That said, suboxone works on the (mu) opiate receptors and neurontin is totally different so I don't think the suboxone would help that at all. At least that's what logic tells me.

I'm sorry I can't be of more help.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 06, 2010 4:09 pm 
Offline
Average Poster
Average Poster

Joined: Tue Mar 23, 2010 1:39 pm
Posts: 9
[font=Comic Sans MS]Hi again! kris, to answer your question, I got the neuro from my former doc whom I cant see anymore now, because I altered a script from him, back when I was using. All I had left from him were some refills on it, and I have no more refills, and took my last one last night. I hate withdrawals, (obviously, lol) but really hate those because it causes more anxiety than other w/ds. Its like havng all this useless energy, you have weird energy, but cant be productive with it..

Its hard to explain. Most of those hits under google are from people just telling their stories, I was surprised at how many people there were. Some people had no trouble, while others suffered a lot from it. Insomnia is another one that is bad.My sub doc will only prescribe sub, i was told. I wonder what will happen when the subs end? will he not be able to prescribe anything to help? I read a lot where people are given "comfort meds" to help with it. I havent been able to find another doctor thus far. I really need to though, in case i get sick or something else happens.

Nothing will help me for right now, though. I guess I will just have to grin and bear it. I am just sooo bad and weak when it comes to w/d. And its frustrating to get w/d from a regualr doctor medicine that I took the right way, ya know? I guess you can w/d from just about any medication if you take it long enough, you think? One of my friends had bad w/ds from stopping effexor. guess its just your body saying "where is that stuff you were giving me? where did it go?" weird way to look at it, but im sure you can w/d from lots of stuff, even when taking it right.[/font]


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 06, 2010 4:31 pm 
Offline
3 Months or More
3 Months or More

Joined: Mon Apr 05, 2010 1:22 pm
Posts: 95
i Really do love this med and it has saved me many times in my bipolar moods. I would go see a psychiatrist and ask him if he can give it to you, it sounds like you need it so you should take it. You weren't abusing it it doesn't sound like it although i have taken more then I should at times. I think you will do good by seeing a psychiatrist and tell him what works for you, tell him it helps you with the mood swings if that is what you are having, and that it helps with your anxiety - they want to help and I think it is ok for you to be on. I am sorry u have to go through this because this med really does do a lot of good or at least I think. Please go see another dr


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group